# SDR SWAA2024031959644

- Difficulty date: March 5, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 12,788 hours, 5,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] CORROSION WAS FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED SUPPORT AS PER SRM 51-40-02-0G-0 AND DRAWING 146A7500.;[02] VERIFIED STEP 2 COMPLETE; MEASUREMENT FIELD; ALL STEPS; CORRECTION ACTION ITEM 1 AND CARD COMPLETE.
